Translator Disclaimer
June 2005 Poisson Integral Representation of some Eigenfunctions of Landau Hamiltonian on the Hyperbolic Disc
Zouhaïr Mouayn
Bull. Belg. Math. Soc. Simon Stevin 12(2): 249-257 (June 2005). DOI: 10.36045/bbms/1117805087

Abstract

We characterize some eigenfunctions of Landau Hamiltonian on the hyperbolic disc which are Poisson integrals of square integrable functions at the disc boundary.

Citation

Download Citation

Zouhaïr Mouayn. "Poisson Integral Representation of some Eigenfunctions of Landau Hamiltonian on the Hyperbolic Disc." Bull. Belg. Math. Soc. Simon Stevin 12 (2) 249 - 257, June 2005. https://doi.org/10.36045/bbms/1117805087

Information

Published: June 2005
First available in Project Euclid: 3 June 2005

zbMATH: 1136.31302
MathSciNet: MR2179967
Digital Object Identifier: 10.36045/bbms/1117805087

Subjects:
Primary: 33C05, 33C55, 35J10, 42A16, 44A05, 81Q10

Rights: Copyright © 2005 The Belgian Mathematical Society

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.12 • No. 2 • June 2005
Back to Top